# SDR C77A20160417002

- Difficulty date: April 17, 2016
- Submitted: April 17, 2016
- Operation: Air carrier
- Aircraft: N751CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 19,056 hours, 14,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,089 hours, 6,197 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN RT SEAT TRACK, PN 170-03263-001, AT Y=+260 HAS MULTIPLE AREAS OF CORROSION FROM FRAME 13 - 17, X=4011 - 5064.  R & R FWD CABIN RT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 19667182E2 IAW EO E170-53MR-011 REV 1 WO 2048720.
